# SDR AALA201802279027

- Difficulty date: February 21, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 51,048 hours, 29,230 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P4207
- Condition: Odor
- Part time: 29,098 hours, 11,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO CABIN ODOR, ACCOMPLISH CABIN AIR QUALITY IAW J/C 26L00021001. BASED ON FINDINGS,  ACCOMPLISH DECONTAMINATION J/C 26L00021004. CHANGED APU IAW JOB CARD 26L31049003,  OPS CHECKED GOOD AND PERFORMED JOB CARD 26L00021004,  NO FURTHER DISCREPANCIES NOTED.
